# SDR IPXA2016022799992

- Difficulty date: February 6, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA74131
- Condition: Corroded
- Location: Bs 1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN SEAT TRACK SPLICE FITTING CORRODED AT BS 1256 LBL72.  R & R SPLICE FITTING IAW DWG ACA7413, SRM 53-00-52, REPAIR 1, 51-33-01.
